# SDR 2008FA0000107

- Difficulty date: February 9, 2008
- Submitted: March 3, 2008
- Operation: General aviation
- Aircraft: N127TC
- Make and model: Cessna T210N
- Aircraft serial: 21063381
- Aircraft time: 3,309 hours
- Engine: Cont TSIO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 98811241
- Part serial: 1200
- Condition: Worn
- Location: Hyd System
- Part time: 3,309 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT, GEAR NOT FULLY RETRACTED, EXTENDED OK.  FOUND HYDRAULIC POWERPACK MOTOR (ORIGINAL) WORNOUT.  REMOVED AND REPLACED WITH O/H UNIT.  OPS, OK.
